A Lifting Theorem for Boolean ...-Algebras.
Mathematische Zeitschrift, Tome 112 (1969), pp. 326-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171244,
author = {J.D. Maitland Wright},
title = {A {Lifting} {Theorem} for {Boolean} {...-Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {326--334},
year = {1969},
volume = {112},
zbl = {0188.45402},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171244/}
}
J.D. Maitland Wright. A Lifting Theorem for Boolean ...-Algebras.. Mathematische Zeitschrift, Tome 112 (1969), pp. 326-334. http://geodesic.mathdoc.fr/item/MZ_1969__112_171244/